# SDR RAIA2018112190003

- Difficulty date: November 19, 2018
- Submitted: November 22, 2018
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 41,171 hours, 25,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER THRESHOLD Z ANGLE HAS CORROSION AROUND FASTNER HOLES....REMOVED & REPLACED AFT CARGO DOOR LOWER THRESHOLD Z ANGLE.
